I was going through a period of great anxiety. Then I started noticing that my stools were soft, but my bowel movements were almost normal - about once day and the odd second, sometimes. Anyway I went to the Doc who loaded me with all kinds of medications from Flagyl to Analgesics for 2 weeks. From the day I started medication my very soft stools became almost normal. My stomach rumbled all day long. After the medication I was ok for about three days, then had soft stools for a couple of days and now my stools go from hard to - i think - normal soft. Only problem is went I clean up - no matter how hard the stool, there are traces of water. Do I still have diarrhea, is that why my face still looks gaunt, or is my doc right when he says I looked gaunt because of worry. And yes my stomach rumble intermitently, but stops when I eat something. Please anyone who can help?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?